I’ve been on Rx TRT for 5.5 years. I haven’t felt fantastic for some time (years). Lately I’ve been struggling with bloating and water retention. I’m planning to switch to test propionate for a few months to see if I can drop some water weight and check how my body reacts to shorter esters.
What is the best way to manage the transition so I don’t “stack up” the shorter ester while my body is still clearing the long ester cypionate? I currently inject 150mg/week EOD, so 3.5 shots per week for dosing purposes.
Here’s what I’m wondering:
- Should I slowly lower the amount of cypionate injected weekly and replace it with an equal amount of propionate?
- Or should I completely stop the cypionate but inject less than my normal weekly dose of the propionate while my body is clearing out the long ester?
Your solution is a bit simpler, lower your T dose.
Can you explain what you mean? Lower the dose total/overall instead of switching to a shorter ester?
Yes just lower your dosage, T will go down therefore E2 will go down.
What are your numbers? What is e2 like?
Yes, it sounds like it could be as easy as lowering your e2 dose, or using something like zinc, or DIM.
Why would the ester suddenly cause bloating? I think your problem like SL said, is e2.
Definitely hasn’t been sudden, more that I’m getting frustrated at feeling bloated. I’ve tried some DIM which helped to some degree. I need to pull labs so I’ll do that and report back. I know where my TT and FT are but I didn’t have E2 done last time.
Ok, what were your FT and TT then? Give us information so we can better help you here.
If you used DIM and it helped, it was an E2 problem, not an ester problem.